Alert archive / Illinois / Flash Flood Warnings in 2025

Flash Flood Warning 14, NWS Lincoln, IL

July 19, 2025Clay County, Illinois

NWS Lincoln, IL issued this flash flood warning at Jul 19, 2025, 11:10 AM CDT for Clay County, Illinois. It was in force for 8 hr. 12 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 19, 2025, 11:10 AM CDT (16:10 UTC)
Expired
Jul 19, 2025, 7:00 PM CDT
In force
8 hr
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Flood severity
None

County Clay County, IL

The radar

The Evansville,IN radar (KVWX), 83 km from the middle of the area, began a volume at 16:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 19, 11:20 AM CDTRAIN 3.66Xenia, IL
Jul 19, 11:20 AM CDTRAIN 3.66Xenia, IL
Jul 19, 12:00 PM CDTFLASH FLOOD1 Nne Xenia, ILWater is flowing across U.S. 50 in numerous spots between Xenia and Flora.
Jul 19, 12:00 PM CDTFLASH FLOOD1 Nne Xenia, ILWater is flowing across U.S. 50 in numerous spots between Xenia and Flora.
Jul 19, 12:00 PM CDTFLASH FLOOD1 Nnw Flora, ILWater is flowing across U.S. 50 near Flora.
Jul 19, 12:00 PM CDTFLASH FLOOD1 Nnw Flora, ILWater is flowing across U.S. 50 near Flora.
Jul 19, 12:00 PM CDTFLASH FLOOD2 W Flora, ILWater is flowing across Old U.S. 50 in numerous spots between Xenia and Flora.
Jul 19, 12:00 PM CDTFLASH FLOOD2 W Flora, ILWater is flowing across Old U.S. 50 in numerous spots between Xenia and Flora.
Jul 19, 12:00 PM CDTFLASH FLOODFlora, ILNumerous streets in Flora are flooded and impassable.
Jul 19, 12:00 PM CDTFLASH FLOODFlora, ILNumerous streets in Flora are flooded and impassable.
Jul 19, 12:00 PM CDTRAIN 4.5Xenia, IL
Jul 19, 12:00 PM CDTRAIN 4.5Xenia, IL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this flash flood warning; the first came 50 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 4.2 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2025-07-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1117 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2025-07-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 86 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1117 J/kg
Mixed-layer CIN
-46 J/kg
Mixed-layer LCL
763 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
86 m²/s²
0-3 km storm-relative helicity
108 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.7

Open this sounding in Storm Lab

The text

As transmitted.

440 
WGUS53 KILX 191610
FFWILX
ILC025-191915-
/O.NEW.KILX.FF.W.0014.250719T1610Z-250719T1915Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Lincoln IL
1110 AM CDT Sat Jul 19 2025

The National Weather Service in Lincoln has issued a

* Flash Flood Warning for...
  Southwestern Clay County in south central Illinois...

* Until 215 PM CDT.

* At 1110 AM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 2 and 4 inches of rain 
  have fallen. Additional rainfall amounts of 1 to 2 inches are 
  possible in the warned area. Flash flooding is ongoing or expected 
  to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Flora, Xenia and Flora Municipal Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3860 8840 3861 8870 3872 8870 3876 8850
      3870 8842

FLASH FLOOD...RADAR INDICATED

$$

Knutsvig
4 follow-up statements
545 
WGUS73 KILX 191657
FFSILX

Flash Flood Statement
National Weather Service Lincoln IL
1157 AM CDT Sat Jul 19 2025

ILC025-191915-
/O.CON.KILX.FF.W.0014.000000T0000Z-250719T1915Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Clay IL-
1157 AM CDT Sat Jul 19 2025

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 215 PM CDT THIS 
AFTERNOON FOR SOUTHWESTERN CLAY COUNTY...

At 1156 AM CDT, Doppler radar indicated thunderstorms producing 
heavy rain across the warned area. Between 3 and 6 inches of rain 
have fallen. Additional rainfall amounts up to 2 inches are possible 
in the warned area. Flash flooding is ongoing or expected to begin 
shortly.

HAZARD...Life threatening flash flooding. Thunderstorms producing
         flash flooding.

SOURCE...Radar.

IMPACT...Life threatening flash flooding of creeks and streams,
         urban areas, highways, streets and underpasses.

Some locations that will experience flash flooding include...
  Flora, Xenia and Flora Municipal Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3860 8840 3861 8870 3872 8870 3876 8850
      3870 8842

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

Knutsvig
422 
WGUS53 KILX 191901
FFWILX
ILC025-192200-
/O.EXT.KILX.FF.W.0014.000000T0000Z-250719T2200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Lincoln IL
201 PM CDT Sat Jul 19 2025

The National Weather Service in Lincoln has extended the

* Flash Flood Warning for...
  Southwestern Clay County in south central Illinois...

* Until 500 PM CDT.

* At 158 PM CDT, emergency management reported flooding continuing 
  and showers and thunderstorms continuing to produce heavy rain 
  across the warned area. Between 4 and 7 inches of rain have 
  fallen. Additional rainfall amounts up to 1 inch are possible in 
  the warned area. Flash flooding is ongoing.

  HAZARD...Life threatening flash flooding. Thunderstorms
           producing flash flooding.

  SOURCE...Emergency management reported.

  IMPACT...Life threatening flash flooding of creeks and streams,
           urban areas, highways, streets and underpasses.

* Some locations that will experience flash flooding include...
  Flora, Xenia and Flora Municipal Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

Stay away or be swept away. River banks and culverts can become 
unstable and unsafe.

Please report observed flooding to local emergency services or law 
enforcement and request they pass this information to the National 
Weather Service when you can do so safely.

&&

LAT...LON 3860 8840 3861 8870 3872 8870 3876 8850
      3870 8842

FLASH FLOOD...OBSERVED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

Knutsvig
193 
WGUS53 KILX 192140
FFWILX
ILC025-200000-
/O.EXT.KILX.FF.W.0014.000000T0000Z-250720T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Lincoln IL
440 PM CDT Sat Jul 19 2025

The National Weather Service in Lincoln has extended the

* Flash Flood Warning for...
  Southwestern Clay County in south central Illinois...

* Until 700 PM CDT.

* At 431 PM CDT, the Flora Volunteer Fire Department reported flood 
  waters receding across the city of Flora.  A few rural roads on 
  the edge of town remain impassable.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Fire Department

  IMPACT...Standing water and ponding of water across the county
           will remain a nuisance through the evening hours.

* Some locations that will experience flash flooding include...
  Flora, Xenia and Flora Municipal Airport.

Another round of potentially heavy rainfall is forecast across 
portions of central and southeast Illinois Sunday afternoon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

Stay away or be swept away. River banks and culverts can become 
unstable and unsafe.

Please report observed flooding to local emergency services or law 
enforcement and request they pass this information to the National 
Weather Service when you can do so safely.

&&

LAT...LON 3860 8840 3860 8842 3860 8846 3860 8848
      3861 8850 3861 8852 3861 8855 3861 8856
      3861 8859 3861 8861 3861 8870 3863 8870
      3865 8870 3867 8870 3871 8870 3872 8870
      3876 8850 3870 8842

FLASH FLOOD...OBSERVED

$$

MJA
477 
WGUS73 KILX 200001
FFSILX

Flash Flood Statement
National Weather Service Lincoln IL
701 PM CDT Sat Jul 19 2025

ILC025-200011-
/O.EXP.KILX.FF.W.0014.000000T0000Z-250720T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Clay IL-
701 PM CDT Sat Jul 19 2025

...FLASH FLOOD WARNING HAS EXPIRED FOR SOUTHWESTERN CLAY COUNTY...

Flood waters have receded. The heavy rain has ended. Flooding is no 
longer expected to pose a serious threat. Please continue to heed 
remaining road closures.

&&

LAT...LON 3863 8870 3865 8870 3867 8870 3871 8870
      3872 8870 3876 8850 3870 8842 3860 8840
      3860 8842 3860 8846 3860 8848 3860 8849
      3861 8850 3861 8870

$$

MJA

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this flash flood warning went out at Jul 19, 9:14 AM CDT, 1 hour 56 minutes earlier. Its key messages:

  • Periods of storms are forecast through Monday, with the highest chances (60-70%) today, tonight into tomorrow morning, and tomorrow night into Monday morning. Any of these storms may generate severe weather and heavy rain leading to localized flooding.
  • Heat and humidity will build into the area beginning Tuesday. There is a 60-70% chance heat indices surpass 105 by Wednesday and Thursday, when heat risk is slated to reach level 3 of 4 (or the "major" category).
Area forecast discussion, Jul 19, 9:14 AM CDT, 1 hour 56 minutes before
Area Forecast Discussion...Updated
National Weather Service Lincoln IL
914 AM CDT Sat Jul 19 2025

.KEY MESSAGES...

- Periods of storms are forecast through Monday, with the highest
  chances (60-70%) today, tonight into tomorrow morning, and
  tomorrow night into Monday morning. Any of these storms may
  generate severe weather and heavy rain leading to localized
  flooding.

- Heat and humidity will build into the area beginning Tuesday.
  There is a 60-70% chance heat indices surpass 105 by Wednesday
  and Thursday, when heat risk is slated to reach level 3 of 4 (or
  the "major" category).

&&

.UPDATE...
Issued at 914 AM CDT Sat Jul 19 2025

MCS that formed across Iowa earlier has been holding together
fairly well, though severe warnings have eased off over the last
couple hours. The line from that is now along the IA/IL border and
extends westward along the MO border, but ahead of it, a
northwest/southeast axis of storms has been increasing quite a bit
across a large part of the forecast area. Surface obs are showing
a cold pool behind the line in southeast Iowa, suggesting this
will continue to progress along and pose a periodic damaging wind
threat. Also have concerns for areas of flash flooding, as
precipitable water on our morning sounding was at 2 inches and
orientation of the storms is suggesting some training potential.

Since it's appearing this may be the main show, in terms of
storms, significant updates to the rain chances have been made
through the evening. Northwest CWA may recover soon enough to get
high temperatures to the original projections, but highs in the
east may be tricky.

Geelhart

&&

.DISCUSSION...
Issued at 303 AM CDT Sat Jul 19 2025

***** SCATTERED STRONG STORMS TODAY *****

Nighttime microphysics satellite imagery reveals percolating stratus
across the Midwest ahead of thunderstorm clusters in southern MN,
northwest IA, and eastern NE. South-southwesterly flow in advance of
the attendant shortwave trough continues to advect into the region a
rich supply of deep moisture from the Gulf, with PWATs over 2 inches
in southern IL according to RAP mesoanalysis at 3am. With exception
to the FV3, the 00z CAMs and successive hourly iterations of the
HRRR suggest isolated showers and storms will develop across our
southwest counties within the next couple hours, and spread
northeast mid to late morning. Given 0-6km bulk shear less than 25
kt and 1000-2000 J/kg MUCAPE, these morning storms will be sub-
severe, but should generate some beneficial rain.

The question is then: how will this mess of morning convection
affect an incoming storm cluster/MCS early this afternoon? We
still don't have an answer to that, because the CAMs remain in
disarray on specifics (location, timing, storm morphology). For
what it's worth, the 04z and 05z HRRR runs seem to be best
capturing what's happening upstream, and it suggests a messy line
of storms will bring gusty to locally severe wind gusts to areas
mainly near and north of the I-74 corridor early afternoon, with
convective coverage decreasing across our area in its wake (after
4pm) as synoptic subsidence suppresses updraft initiation behind
the shortwave. Given HREF mean brings 0- 6km shear to 25-35 kt
(highest north) ahead of these storms where MLCAPE (SBCAPE) values
climb to 2000-3000 (2500-4000) J/kg, sufficient storm
organization for severe weather seems plausible. Damaging wind
gusts to 60+mph would be the main risk, though can't completely
rule out a brief tornado given low LCLs...nor hail up to 1 inch
with any discrete cells given plentiful instability. The past
couple HRRR iterations also advertise a backbuilding cluster or
nearly stationary cell south of the I-70 corridor this afternoon,
suggesting some risk for heavy rainfall totals leading to
localized flooding there.

***** ADDITIONAL ROUNDS OF STORMS TONIGHT THROUGH MONDAY *****

This evening into tonight, another piece of shortwave energy
cresting the ridge is expected to fire additional storms upstream
across Iowa, and these will be favored to ride the instability
gradient southeast into our neck of the woods. These will bear close
watching for severe weather (evening) and heavy rain potential
(evening into overnight). The 06z HRRR is especially aggressive
in depicting localized significant severe wind gusts (75+mph) and
high VILs/reflectivities suggesting severe hail with this wave,
but this is just one iteration of one model; at this point, we'll
label this a low probability/high impact scenario and watch how it
evolves in successive iterations (and eventually mesoanalysis and
observations) closely. Training storms tonight may result in some
localized totals over 4 inches - exceeding 6h FFG and potentially
resulting in flooding - per HREF LPMM, though most locations will
only see beneficial totals (today and tonight, combined) between
0.75 and 2.5 inches.

The next round, to arrive tomorrow night into Monday morning, seems
to stand the highest chance of being problematic for 2 reasons:
First, the pattern may be slightly more conducive here given (1)
stronger moisture transport feeding into storms with a LLJ and (2)
the ridge and instability axis shifting east, which would put the
favored MCS track across our eastern CWA with the westward portion
of any clusters (where backbuilding would be most favored) across
our area. Second, soils across parts of the area will be saturated
from whatever rain falls today and tonight.

***** HUMID, INCREASINGLY HOT NEXT WORK WEEK *****

Guidance continues to trend ever so slightly slower with the arrival
of the ridge, with LREF maintaining 40% or higher chances for rain
right through the day on Monday and even some low (15-20%) chances
into early Tuesday as the ridge takes its sweet old time building
in. However, Tuesday into Wednesday, conditions will turn
increasingly hot and humid as the ridge axis shifts overhead and
agricultural evapotranspiration, bolstered by weekend-Monday precip,
becomes efficient at adding moisture to the low levels. Wednesday
into Thursday, high temperatures are forecast to climb into the
low- mid 90s with dewpoints in the upper 70s to low 80s, bringing
heat indices into the 105-112 degF range. Consequently, we're
likely to need heat headlines, though we'll once again hold off
due to uncertainty which is highest on Tuesday.

Bumgardner

&&

.AVIATION...  (For the 12z TAFs through 12z Sunday Morning)
Issued at 554 AM CDT Sat Jul 19 2025

VFR flight conditions should be predominant throughout the
forecast period, though there is a 30-50% chance of a brief MVFR
ceiling this morning from 12-16z (7-11am) according to HREF. A
band of showers and thunderstorms in west-central IL will drift
east-northeast, impacting SPI and PIA (and if it holds together,
the remaining terminals) early to mid morning. An MCS across
north-central IA will arrive late morning into early afternoon,
losing organization and resulting in scattered to numerous
thunderstorms during the 17-21z (noon-4pm) timeframe. Behind it,
subsidence should limit storms for the late afternoon-early
evening timeframe, but then additional storms may develop in IA
and spread southeast into the airfields after 04z/11pm; confidence
in timing and placement of those overnight storms was too low to
add another PROB30 group at this time.

Bumgardner

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
None.
&&
Hazardous weather outlook, Jul 19, 5:29 AM CDT, 5 hours 41 minutes before
Hazardous Weather Outlook
National Weather Service Lincoln IL
529 AM CDT Sat Jul 19 2025

ILZ027>031-036>038-040>057-061-201100-
Knox-Stark-Peoria-Marshall-Woodford-Fulton-Tazewell-McLean-Schuyler-
Mason-Logan-De Witt-Piatt-Champaign-Vermilion-Cass-Menard-Scott-
Morgan-Sangamon-Christian-Macon-Moultrie-Douglas-Coles-Edgar-Shelby-
529 AM CDT Sat Jul 19 2025

This Hazardous Weather Outlook is for central Illinois, east
central Illinois and west central Illinois.

.DAY ONE...Today and tonight.

Scattered thunderstorms will spread through central IL today. Some of
the storms may be severe, mainly this afternoon and evening. Locally
heavy rain will be possible at times, and may lead to flooding,
especially in urban and poor drainage areas.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Periods of thunderstorms will continue through Tuesday. Some of the
storms could be severe Sunday afternoon and evening. Locally heavy
rain will be possible at times, especially on Sunday.

Oppressive heat will build across the region starting Tuesday
afternoon, and will persist through Thursday, and possibly into next
Friday. Heat indices are expected to peak in the 105 to 115 degree
range.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this afternoon and evening.

Expected storm motion is toward the east around 20 mph.

ILZ062-063-066>068-071>073-201100-
Cumberland-Clark-Effingham-Jasper-Crawford-Clay-Richland-Lawrence-
529 AM CDT Sat Jul 19 2025

This Hazardous Weather Outlook is for east central Illinois and
southeast Illinois.

.DAY ONE...Today and tonight.

Scattered thunderstorms will spread into southeast IL today. Some of
the storms may be severe, mainly this afternoon and evening. Locally
heavy rain will be possible at times, and may lead to flooding,
especially in urban and poor drainage areas.

Minor flooding on the Little Wabash River is expected to subside
tonight.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Periods of thunderstorms will continue through Tuesday. Some of the
storms could be severe Sunday afternoon and evening. Locally heavy
rain will be possible at times, especially on Sunday.

Oppressive heat will build across the region starting Wednesday
afternoon, and will persist through next Friday. Heat indices are
expected to peak in the 105 to 115 degree range.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this afternoon and evening.

Expected storm motion is toward the east around 20 mph.

37

In the hours before

Special weather statement, Jul 19, 10:12 AM CDT, 58 minutes before
Special Weather Statement
National Weather Service Lincoln IL
1012 AM CDT Sat Jul 19 2025

ILZ029-036-037-040-041-047-048-050-191545-
Tazewell-Peoria-Mason-Morgan-Menard-Schuyler-Cass-Fulton-
1012 AM CDT Sat Jul 19 2025

...STRONG THUNDERSTORMS WILL IMPACT NORTHWESTERN MENARD...FULTON...
SOUTHWESTERN TAZEWELL...CASS...CENTRAL SCHUYLER...MASON...
SOUTHWESTERN PEORIA AND NORTHERN MORGAN COUNTIES THROUGH 1045 AM
CDT...

At 1011 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near St. David to near Ipava to near Rushville.
Movement was southeast at 45 mph.

HAZARD...Wind gusts of 50 to 55 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Canton, Beardstown, Havana, Rushville, Lewistown, Virginia, Manito,
Cuba, Astoria, Bluff Springs, Green Valley, Vermont, St. David,
Chandlerville, Ipava, Bath, Easton, Kilbourne, Littleton, and
Browning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4025 9079 4028 9073 4027 9045 4043 9045
      4062 9026 4044 8958 4020 8974 3983 9020
TIME...MOT...LOC 1511Z 310DEG 38KT 4052 9008 4031 9031 4018 9052

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...55 MPH

Knutsvig
Local storm report, Jul 19, 10:18 AM CDT, 52 minutes before
Preliminary Local Storm Report
National Weather Service Lincoln IL
1018 AM CDT Sat Jul 19 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0945 AM     Rain             3 NE Rushville          40.15N 90.51W
07/19/2025  M2.24 Inch       Schuyler           IL   Mesonet

            Rain fell in a little over an hour.

&&

Barnes
Local storm report, Jul 19, 10:22 AM CDT, 48 minutes before
Preliminary Local Storm Report
National Weather Service Lincoln IL
1022 AM CDT Sat Jul 19 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0945 AM     Rain             3 WNW Browning          40.14N 90.42W
07/19/2025  M1.97 Inch       Schuyler           IL   Mesonet

&&

Barnes
Local storm report, Jul 19, 10:31 AM CDT, 39 minutes before
Preliminary Local Storm Report
National Weather Service Lincoln IL
1031 AM CDT Sat Jul 19 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 AM     Rain             Williamsville           39.95N 89.55W
07/19/2025  M2.50 Inch       Sangamon           IL   Public

&&

Barnes
Local storm report, Jul 19, 10:52 AM CDT, 18 minutes before
Preliminary Local Storm Report
National Weather Service Lincoln IL
1052 AM CDT Sat Jul 19 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1052 AM     Rain             Mount Pulaski           40.01N 89.28W
07/19/2025  M1.76 Inch       Logan              IL   CO-OP Observer

&&

Barnes
Special weather statement, Jul 19, 10:54 AM CDT, 16 minutes before
Special Weather Statement
National Weather Service Lincoln IL
1054 AM CDT Sat Jul 19 2025

ILZ037-038-041>043-047-048-050>053-191645-
Logan-Tazewell-Sangamon-Macon-Mason-Morgan-Menard-Christian-De
Witt-McLean-Cass-
1054 AM CDT Sat Jul 19 2025

...STRONG THUNDERSTORMS WILL IMPACT MENARD...LOGAN...NORTHWESTERN
CHRISTIAN...SANGAMON...DE WITT...SOUTHEASTERN TAZEWELL...EASTERN
CASS...SOUTHWESTERN MCLEAN...SOUTHEASTERN MASON...NORTHWESTERN MACON
AND NORTHEASTERN MORGAN COUNTIES THROUGH 1145 AM CDT...

At 1054 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Delavan to near Mason City to near
Ashland. Movement was southeast at 50 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Springfield, Decatur, Lincoln, Clinton, Mason City, Petersburg,
Athens, Virginia, Chatham, Sherman, Rochester, Forsyth, Riverton,
Heyworth, Maroa, Atlanta, Delavan, Mount Pulaski, Williamsville, and
Harristown.

This includes the following highways...
 Interstate 155 between mile markers 0 and 20.
 Interstate 55 between mile markers 86 and 149.
 Interstate 72 between mile markers 89 and 141.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4026 8870 3986 8899 3957 8951 3999 9026
      4021 8985 4050 8961
TIME...MOT...LOC 1554Z 295DEG 43KT 4039 8951 4014 8970 3994 9004

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

Knutsvig

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 19, 9:24 AM CDTSpecial Weather StatementILXKnox36 min
Jul 19, 9:50 AM CDTSpecial Weather StatementILXFulton25 min
Jul 19, 10:12 AM CDTSpecial Weather StatementILXCass, Fulton, Mason, Schuyler33 min
Jul 19, 10:35 AM CDTAreal Flood AdvisoryILXClay3 hr
Jul 19, 10:42 AM CDTAreal Flood AdvisoryILXFulton, Schuyler3 hr
Jul 19, 10:50 AM CDTAreal Flood AdvisoryILXChristian, Logan, Macon, Menard, Moultrie, Piatt and 1 more3 hr
Jul 19, 10:54 AM CDTSpecial Weather StatementILXDeWitt, Logan, Menard, Sangamon51 min
Jul 19, 10:57 AM CDTFlash Flood WarningILXMacon3 hr
Jul 19, 11:22 AM CDTSpecial Weather StatementILXColes, Douglas, Moultrie23 min

Nearby

Flash Flood Warnings in Illinois, 2025Every flash flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.